# SDR DALA2018011900392

- Difficulty date: January 19, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 83,526 hours, 36,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE LIGHTING STRIKE RT OF ACL DOUBLER LOCATION. REMOVED DAMAGE AS PER SRM. PERFORMED HFEC OPEN HOLE NDT IAW NDTM. NO DEFECTS NOTED. INSTALLED REPAIR FASTENERS IAW SRM.
